# SDR CA020808002

- Difficulty date: April 13, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR3204123F1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) UNCOMMANDED GEAR EXTENSION: DURING DESCENT AT SPEED 275 WE COULD FEEL THAT THE GEAR / GEAR DOOR WENT DOWN MOMENTARILY WITH AN INTERMITTENT UNSAFE INDICATION. REDUSED SPEED AND LANDED WITHOUT ANY FURTHER INDICATIONS.  INVESTIGATION / ACTION PROXIMITY SENSOR ELECTRONIC UNIT REPLACED ACCORDING AMM 32-61-01.
